Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A rigidity theorem for discrete subgroups


Author: Howard Garland
Journal: Trans. Amer. Math. Soc. 129 (1967), 1-25
MSC: Primary 57.70; Secondary 22.00
MathSciNet review: 0214102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Aldo Andreotti and Edoardo Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 81–130. MR 0175148
  • [2] A. Andreotti and E. Vesentini, On deformations of discontinuous groups, Acta Math. 112 (1964), 249–298. MR 0169251
  • [3] Walter L. Baily Jr., The decomposition theorem for 𝑉-manifolds, Amer. J. Math. 78 (1956), 862–888. MR 0100103
  • [4] Armand Borel, Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math. (2) 72 (1960), 179–188. MR 0123639
  • [5] Howard Garland, On deformations of discrete groups in the noncompact case, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, pp. 405–412. MR 0206166
  • [6] Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455
  • [7] Lars Hörmander, Linear partial differential operators, Die Grundlehren der mathematischen Wissenschaften, Bd. 116, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. MR 0161012
  • [8] Shoshichi Kobayashi and Katsumi Nomizu, Foundations of differential geometry. Vol I, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1963. MR 0152974
  • [9] Yozô Matsushima and Shingo Murakami, On vector bundle valued harmonic forms and automorphic forms on symmetric riemannian manifolds, Ann. of Math. (2) 78 (1963), 365–416. MR 0153028
  • [10] Shingo Murakami, Cohomologies of vector-valued forms on compact, locally symmetric Riemann manifolds, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, pp. 387–399. MR 0206987
  • [11] M. S. Raghunathan, On the first cohomology of discrete subgroups of semisimple Lie groups, Amer. J. Math. 87 (1965), 103–139. MR 0173730
  • [12] Hsien-chung Wang, On a maximality property of discrete subgroups with fundamental domain of finite measure, Amer. J. Math. 89 (1967), 124–132. MR 0207895
  • [13] André Weil, On discrete subgroups of Lie groups, Ann. of Math. (2) 72 (1960), 369–384. MR 0137792
  • [14] André Weil, On discrete subgroups of Lie groups. II, Ann. of Math. (2) 75 (1962), 578–602. MR 0137793

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.70, 22.00

Retrieve articles in all journals with MSC: 57.70, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0214102-1
Article copyright: © Copyright 1967 American Mathematical Society